Keyword Search:

Some LRS Bianchi type-II string-dust cosmological models in general relativity

Amirhashchi, Hassan and Zainuddin, Hishamuddin (2010) Some LRS Bianchi type-II string-dust cosmological models in general relativity. Electronic Journal of Theoretical Physics, 7 (23). pp. 213-220. ISSN 1729-5254

Full text not available from this repository.

Official URL: http://www.ejtp.com/

Abstract

Some LRS Bianchi type-II string-dust cosmological models are investigated in which the expansion (θ) is assumed to be proportional to the shear (σ). To obtain exact solutions, the Einstein’s field equations have been solved for two cases (i) Reddy string and (ii) Nambu string. The physical and geometrical behaviour of these models are discussed.

Item Type:Article
Keyword:LRS Bianchi type II models; Nambu string; Reddy String
Subject:Cosmology - Statistical methods
Subject:Einstein field equations
Subject:Relativity (Physics)
Faculty or Institute:Faculty of Science
Publisher:Electronic Journal of Theoretical Physics
ID Code:16781
Deposited By: Najwani Amir Sariffudin
Deposited On:29 Nov 2012 15:08
Last Modified:29 Nov 2012 15:21

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 29 Nov 2012 15:08.

View statistics for "Some LRS Bianchi type-II string-dust cosmological models in general relativity"